# SDR CALA2025060205177

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 97,190 hours, 13,693 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL5693BA
- Condition: Faulted
- Location: Fuel Sys
- Part time: 83,849 hours, 11,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT RIGHT ENGINE FUEL FILTER BYPASS. REMOVED, INSPECTED AND REPLACED RIGHT ENGINE FUEL FILTER REF AMM 73-11-02. INSPECTION OF FILTER SHOWED CLEAN NO DEBRIS NOTED. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. LEAK CHECK REQUIRED FOR INSTALL ON BOTH SWITCH, FUEL PR  OFF 64-7334-9-9001 5693 ON 64-7334-9-9001 5206 COMPONETS.   PERFORMED ENGINE IDLE RUN AS A PRECAUTION PER POWERPLANT REFERENCE TABLE 71-00-00, NO LEAKS NOTED MESSAGE DID NOT REAPPEAR, OKAY FOR SERVICE
